# SDR SWAA2021040726453

- Difficulty date: October 27, 2020
- Submitted: April 7, 2021
- Operation: Air carrier
- Aircraft: N8655D
- Make and model: Boeing 737-8H4
- Aircraft serial: 42529
- Aircraft time: 20,423 hours, 9,025 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Damaged
- Location: Fwd Cargo
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO FLOOR PNL 121ZBC IS DAMAGED. / REMOVED AND REPLACED FLOOR PANEL PER AMM 25-52-10.
